# SDR AALA2020082439015

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 20,716 hours, 8,036 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Part number: C13208BA00
- Part serial: C13208001140
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 20,716 hours, 8,036 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING POST HEAVY MAINTENANCE CHECK FUNCTIONAL CHECK FLIGHT CREW REPORTED AUTOTHRUST SLOW OR NO RESPONSE ON SHORT FINAL SPEED VAPP -10 AT TOUCHDOWN. REPLACED FMGC 1CA1 AND ACCOMPLSHED A SATISFACTORY OPERATIONAL CHECK PER AMM 22-83-34-400-001-C AND 22-96-00-710-001-A.
